MathSciNet Relay Station
MathSciNet bibliographic data
MR1879966 (2002k:46051) 46B28 (46G25)
Floret, Klaus; Hunfeld, Stephan Ultrastability of ideals of homogeneous polynomials and multilinear mappings on Banach spaces. Proc. Amer. Math. Soc. 130 (2002), no. 5, 1425–1435 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement